| Model Number |
MR8-AVS14 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis :evaluation determined that it was difficult to insert tool / blade.The likely cause was identified as due to spacer was corroded.It was also noted that bearings were seized and the laser markings were faded.G.3.Aware date used as date of analysis performed date as the event is reported based on evaluation findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during field servicing it was difficult to insert tool / blade.At the time of report no patient or staff impact is been observed.Additional information received stating that bearings were seized during the evaluation.